DOI 10.1007/s00347-020-01089-3
[MEK inhibitor-associated retinopathy under binimetinib treatment for cutaneous malignant melanoma].
Аннотация
The treatment options for patients with metastatic melanoma (MM) have been dramatically expanded in recent years with the approval of new drugs. The MEK (mitogen-acitvated protein kinase kinase) and BRAF (serine/threonine-protein kinase B-Raf coding gene) inhibitor combination therapy is currently part of the standard of care for stage IIIC/IV of BRAF mutant melanoma. The MEK inhibitor-associated retinopathy (MEKAR) is observed in patients with MM who are treated (or have been treated) with such a combination therapy. This article reports the case of a 72-year-old male patient, who suffered from such a pathological condition under treatment with binimetinib in combination with nivolumab. This case study illustrates the importance of interdisciplinary collaboration in the treatment of MM patients.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.